biblio_filia (biblio_filia) wrote in vaginapagina,
biblio_filia
biblio_filia
vaginapagina

Plan B used in first month of BCP, Withdrawal Bleed

It's time for me to utilize the incredible, supportive resources of this community. Yes, this is another one of those "despite logic to the contrary, I'm scared I could be pregnant" posts.

I started my first ever pill pack of hormonal birth control on February 10 (Loestrin 24 FE). When the gyno. prescribed it, I asked how soon it would become effective, and her response was that it was effective after one week on the "Sunday start" plan, but that because some women struggle with taking the pill at the same time each day/ skip pills because of nausea, etc., she would recommend as a blanket statement that I use another form of contraceptive for the first month.

I've faithfully taken my pill each day since I started the pack, between 7 pm and 7:30 pm each time, never earlier, never later. I have never skipped a pill. All the same, my boyfriend and I also used a condom each time we had intercourse since I started the pills. On Monday night, we finished intercourse and he realized that the condom had come off at some point. It was very close to me on the bed, which makes me think it came off as he withdrew. We know that he ejaculated, although when I went to the bathroom afterward, it didn't seem like there was much up there, so to speak, and I didn't have any "leakage" in the following days.

Because I had been essentially told to wait a month before fully relying on my BCP, I freaked out. We spent a long time Googling and trying to figure out whether I was protected or not. The Loestrin information says protection after a week on Sunday start (I started on a Thursday in order to avoid weekend periods, but same difference). We felt slightly better and tried to relax and go to bed. I still called my gyno. in the morning, and although again, she stated that technically I should have been protected by the BCP alone, I should take Plan B just to be absolutely sure.

I took Plan B at about 9:30 a.m. on Tuesday, about 10 hours after intercourse. Now I'm due to start my Loestrin iron pills tomorrow, and am scared I won't get my withdrawal bleed and will thus have a reason to freak out about possible pregnancy. Is the pill withdrawal bleed even a signifier that you're not pregnant? I'm well aware that Loestrin is notorious for making periods super light or even eliminating them. If my withdrawal bleed doesn't come, I'll be tempted to take a pregnancy test. Will it be accurate if I take it sometime early next week, or do I need to wait until 19 days after the intercourse in question?

Thank you so much, VPers!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments